Alert archive / Maine / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 22, NWS Gray, ME

June 19, 2021Knox County, Waldo County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jun 19, 2021, 4:40 PM EDT for Knox County, Waldo County, Maine. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2021, 4:40 PM EDT (20:40 UTC)
Expired
Jun 19, 2021, 5:30 PM EDT
In force
50 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Knox County, ME, Waldo County, ME

The radar

The Portland,ME radar (KGYX), 98 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:00 PM EDTFUNNEL CLOUDHope, MEA FEW PHOTOS AND VIDEOS SEEN VIA SOCIAL MEDIA SHOWING LOW-HANGING AND ROTATING WALL CLOUD AND POSSIBLE FUNNEL CLOUDS NEAR AND JUST NORTH OF HOPE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

111 
WUUS51 KGYX 192040
SVRGYX
MEC013-027-192130-
/O.NEW.KGYX.SV.W.0022.210619T2040Z-210619T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
440 PM EDT Sat Jun 19 2021

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Northwestern Knox County in south central Maine...
  Southern Waldo County in south central Maine...

* Until 530 PM EDT.

* At 440 PM EDT, a severe thunderstorm was located near Liberty, or
  12 miles west of Lincolnville, moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Belfast, Camden, Lincolnville, Searsport, Liberty, Islesboro,
  Palermo, Hope, Appleton, Morrill, Northport, Belmont, Searsmont,
  Washington, Montville, Union and Waldo.

This also includes...
  Moose Point State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4427 6940 4444 6938 4446 6892 4421 6889
TIME...MOT...LOC 2040Z 269DEG 22KT 4434 6926 

HAIL...1.25IN
WIND...60MPH
 
$$

Ekster
4 follow-up statements
852 
WWUS51 KGYX 192058
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
458 PM EDT Sat Jun 19 2021

MEC013-027-192130-
/O.CON.KGYX.SV.W.0022.000000T0000Z-210619T2130Z/
Knox ME-Waldo ME-
458 PM EDT Sat Jun 19 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTH CENTRAL KNOX AND SOUTHEASTERN WALDO COUNTIES...

At 458 PM EDT, a severe thunderstorm was located 7 miles northwest of
Lincolnville, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Belfast, Camden, Lincolnville, Islesboro, Hope, Appleton, Northport,
Belmont and Searsmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4422 6892 4426 6927 4436 6924 4441 6891
      4439 6891
TIME...MOT...LOC 2058Z 269DEG 21KT 4433 6915 

HAIL...1.25IN
WIND...60MPH
 
$$
169 
WWUS51 KGYX 192105
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
505 PM EDT Sat Jun 19 2021

MEC013-027-192130-
/O.CON.KGYX.SV.W.0022.000000T0000Z-210619T2130Z/
Knox ME-Waldo ME-
505 PM EDT Sat Jun 19 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN KNOX AND SOUTHEASTERN WALDO COUNTIES...

At 505 PM EDT, a severe thunderstorm was located near Lincolnville,
moving east at 25 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Camden, Lincolnville, Islesboro, Hope, Northport, Belmont and
Searsmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4435 6891 4422 6892 4426 6918 4435 6914
      4436 6891
TIME...MOT...LOC 2105Z 269DEG 22KT 4433 6909 

HAIL...1.75IN
WIND...70MPH
 
$$

MLE
081 
WWUS51 KGYX 192119
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
519 PM EDT Sat Jun 19 2021

MEC013-192129-
/O.CAN.KGYX.SV.W.0022.000000T0000Z-210619T2130Z/
Knox ME-
519 PM EDT Sat Jun 19 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4422 6892 4424 6901 4434 6893 4436 6891
TIME...MOT...LOC 2119Z 288DEG 31KT 4428 6892 

$$

MEC027-192130-
/O.CON.KGYX.SV.W.0022.000000T0000Z-210619T2130Z/
Waldo ME-
519 PM EDT Sat Jun 19 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN WALDO COUNTY...

At 519 PM EDT, a severe thunderstorm was located over Islesboro, or
near Lincolnville, moving east at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Islesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4422 6892 4424 6901 4434 6893 4436 6891
TIME...MOT...LOC 2119Z 288DEG 31KT 4428 6892 

HAIL...1.75IN
WIND...70MPH
 
$$
752 
WWUS51 KGYX 192129
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
529 PM EDT Sat Jun 19 2021

MEC027-192139-
/O.EXP.KGYX.SV.W.0022.000000T0000Z-210619T2130Z/
Waldo ME-
529 PM EDT Sat Jun 19 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALDO COUNTY WILL
EXPIRE AT 530 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4422 6892 4424 6901 4434 6893 4436 6891
TIME...MOT...LOC 2129Z 269DEG 22KT 4428 6885 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:50 PM EDT, 50 minutes earlier.

Area forecast discussion, Jun 19, 3:50 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Gray ME
350 PM EDT Sat Jun 19 2021

.SYNOPSIS...
A front will move through this evening bringing showers and
thunderstorms to the region. High pressure makes a brief
appearance tomorrow into Monday but with the caveat of building
heat and humidity. Precipitation chances return late Monday
through Tuesday night as a frontal complex crosses New England,
perhaps picking up some tropical moisture as it does so. High
pressure then returns for a cooler and quiet end to the week.

&&

.NEAR TERM /TONIGHT/...
345PM UPDATE...
Made some adjustments to precipitation chances over the next few
hours based on current thinking. Low level moisture has lingered
roughly from I-95 eastward while dry air has moved in aloft.
This has led to greater instability in this area, and more
intense thunderstorms. Behind this line, the dry air is mixing
down along with warm temperatures. Still a few showers and stray
storms in this area, although updrafts will not be as intense
here. The drier low level environment, though, will make strong
winds possible here as well, though. Should see the stronger
activity move offshore and into eastern Maine within the next 2
hours.

ORIGINAL DISCUSSION...
Cold front and pre-frontal trough crossing the area will bring
scattered thunderstorms through this evening. Latest RAP
analysis brings an area of effective shear in excess of 35 kts
across the area with pockets of effective shear to 55 kts over
south-central Maine. This shear will overlap an axis of SBCAPE
to 1500 J/kg from interior York County into the White Mountains
and then eastward through the Mid- Coast of Maine. It is here
where thunderstorms will have the greatest chance to become
severe with damaging winds and marginally severe hail through 7
pm this evening. Across the southern half of New Hampshire dry
air aloft has mixed to the surface causing dewpoints to drop
into the low 50s limiting the chance for thunderstorms south of
the White Mountains. The threat for severe storms will diminish
after 7 pm with lingering showers and thunder across eastern
zones through the first part of tonight.

The cold front decelerates tonight and does not clear the area
until tomorrow morning. Overnight some convective debris from
thunderstorm activity over PA and western NY this afternoon will
track across southern New England. This debris will bring
increasing clouds tonight across southern New Hampshire with a
slight chance for showers. Lingering low level moisture will
lead to patchy fog near the Mid-Coast and in northern valleys.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Cold front will be pushing through southern New England Sunday
morning. The cooler air behind the front does not make it into the
forecast area and with H8 temps rising to +15C to +16C leading
similar high temperatures as today with dewpoints in the 50s.
Small surface high crosses the area Sunday afternoon for mostly
sunny skies.

High pressure shifts offshore Sunday night with higher dewpoint air
being advected into the area by Monday morning. This will lead to
areas of patchy fog to develop by morning along the coast and in
valley locations.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
No significant changes to the going forecast at this time as latest
deterministic and ensemble guidance have not shown any major shifts
in mass fields.

On Monday a long wave trough will continue to amplify across the
midwest/south with heat and humidity increasing on the East Coast in
the deep southerly/southwesterly flow ahead of the trough. Heights
will gradually fall on Monday as the trough approaches and these
will be associated with a SFC cold front.

The question thus far has been how fast does the cold front
progress during the day on Monday? Most guidance has remained
fairly slow, allowing for a dry or mostly dry and hot day on
Monday. However, a few pieces of guidance are a little more
progressive and give the western zones a shot at strong
thunderstorms late in the day. PWATS will be high in any event,
so we'll have to watch for localized flooding if thunderstorms
do make it into our region during the day. Other slower
solutions have a more widespread convective fropa on Tuesday
with some additional tropical moisture infused thanks to what
should be the distant remnants of Claudette. As far as our
forecast PoPs go Mon/Tue, have hedged a bit toward the slower
solution.

We'll cool down for a day or so in the wake of the cold front around
Wednesday, but then it appears that we get right back into a summery
pattern.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Short Term...Mainly VFR through Sunday, but could see temp
restrictions due SHRA/TSRA this evening at KHIE and KAUG. There
is a chance for some patchy fog along the Mid-Coast and in the
Connecticut Valley early tomorrow morning, but confidence is not
high enough to put in the TAF. There is abetter chance for low
cigs and fog Sunday night as low level moisture returns from the
south.

Long Term...Low cigs/vsbys possible on the coastal plain Monday
morning before lifting. Otherwise, there will be a chance of
thunderstorms Monday evening across western NH. We expect for low
clouds and perhaps fog to move back in Monday night into early
Tuesday morning on the coast with moist southerly winds expected.
Tuesday may feature more widespread showers and thunderstorms, but
confidence on that is low at this time.
A return to widespread VFR conditions is likely Tuesday night and
Wednesday.

&&

.MARINE...
Short Term...S-SW flow will gust 20 to 25 kts this evening ahead
of a cold front and will subside early tonight. Seas will run
to 5 ft along the outer waters through the first part of the
night. Weak high pressure crosses the waters Sunday for quiet
conditions.

Long Term...SCA conditions are likely, at least outside of the
bays, Monday and Monday night as southerly flow increases and
brings seas up over 5 feet. There is some possibility that
higher swells will continue into midweek as the remnants of
Claudette move well to our east.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for ANZ150-152-154.

&&

NEAR TERM UPDATE...Kimble
SHORT TERM...Schroeter
LONG TERM...Ekster
Hazardous weather outlook, Jun 19, 3:12 PM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
312 PM EDT Sat Jun 19 2021

MEZ018-023-024-NHZ003-005>015-201915-
Interior York-Coastal York-Coastal Cumberland-Northern Grafton-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
312 PM EDT Sat Jun 19 2021

This Hazardous Weather Outlook is for southwest Maine, New
Hampshire, central New Hampshire, northern New Hampshire and
southern New Hampshire.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat and humidity builds Monday with heat indices approaching the
mid 90s across southern areas.

Localized very heavy rainfall is possible Tuesday afternoon in
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ150>154-201915-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
312 PM EDT Sat Jun 19 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MEZ007>009-012>014-019>022-025>028-033-NHZ001-002-004-201915-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Central Interior Cumberland-
Androscoggin-Kennebec-Interior Waldo-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Interior Cumberland Highlands-Northern Coos-
Southern Coos-Northern Carroll-
312 PM EDT Sat Jun 19 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine and northern New
Hampshire.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected through this evening. A few
storms will be capable of strong to damaging winds and marginally
severe hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat and humidity builds Monday with heat indices approaching the
mid 90s across southern areas.

Localized very heavy rainfall is possible Tuesday afternoon in
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 19, 4:17 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Gray ME
417 PM EDT Sat Jun 19 2021

MEZ012>014-020-021-192045-
Southern Oxford-Androscoggin-Southern Franklin-Southern
Somerset-Kennebec-
417 PM EDT Sat Jun 19 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
KENNEBEC...EAST CENTRAL OXFORD...NORTH CENTRAL ANDROSCOGGIN...SOUTH
CENTRAL SOMERSET AND SOUTHEASTERN FRANKLIN COUNTIES...

At 416 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles north of Farmington to near
Dixfield. Movement was east at 45 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Farmington, Skowhegan, Rumford, Madison, Jay, Livermore Falls,
Dixfield, Canton, Norridgewock, Wilton, Mexico, Anson, Livermore,
Chesterville, Cornville, Fayette, Carthage, Industry, Rome and Town
Of Washington.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4483 6965 4437 7004 4454 7060 4485 7010
TIME...MOT...LOC 2016Z 284DEG 38KT 4479 7010 4458 7045

Tubbs
Local storm report, Jun 19, 4:18 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
418 PM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             3 SSW HARMONY           44.93N 69.56W
06/19/2021  E0.60 INCH       SOMERSET           ME   TRAINED SPOTTER

            PHOTO OF HAIL SLIGHTLY SMALLER THAN A DIME.

&&
Local storm report, Jun 19, 4:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
427 PM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HEAVY RAIN       3 NNE SOUTH CHINA       44.42N 69.55W
06/19/2021  M1.20 INCH       KENNEBEC           ME   PUBLIC

            1.2IN RAIN FROM THUNDERSTORMS IN ABOUT AN
            HOUR.

&&
Special weather statement, Jun 19, 4:30 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Gray ME
430 PM EDT Sat Jun 19 2021

MEZ021-026-192100-
Kennebec-Lincoln-
430 PM EDT Sat Jun 19 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENNEBEC AND NORTH
CENTRAL LINCOLN COUNTIES...

At 430 PM EDT, a strong thunderstorm was located near Manchester, or
near Augusta, moving east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Augusta, China, Belgrade, Manchester, Hallowell, Winthrop, Chelsea,
Windsor, Sidney, Vassalboro, Whitefield and Readfield.

This includes Interstate 95 between mile markers 108 and 119.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4432 6990 4445 6985 4443 6955 4422 6959
TIME...MOT...LOC 2030Z 282DEG 20KT 4436 6981

Tubbs
Special weather statement, Jun 19, 4:32 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Gray ME
432 PM EDT Sat Jun 19 2021

MEZ022-026>028-192100-
Interior Waldo-Coastal Waldo-Lincoln-Knox-
432 PM EDT Sat Jun 19 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KNOX AND
SOUTHWESTERN WALDO COUNTIES...

At 431 PM EDT, a strong thunderstorm was located near Liberty, or 15
miles south of Thorndike, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Belfast, Camden, Lincolnville, Liberty, Palermo, Hope, Appleton,
Morrill, Belmont, Searsmont, Montville, Hibberts Gore, Washington and
Waldo.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4431 6944 4442 6944 4447 6909 4423 6907
TIME...MOT...LOC 2031Z 269DEG 24KT 4436 6935

Tubbs
Local storm report, Jun 19, 4:39 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
439 PM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     3 WNW FAIRFIELD         44.61N 69.66W
06/19/2021                   SOMERSET           ME   NWS EMPLOYEE

            TREE BLOCKING LANE IN FAIRFIELD CENTER ON
            ROUTE 23 AT TIBBETS PLACE. TIME ESTIMATED BY
            RADAR.

&&

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:33 PM EDTSpecial Weather StatementGYXOxford27 min
Jun 19, 2:54 PM EDTSpecial Weather StatementGYXKennebec36 min
Jun 19, 3:00 PM EDTSpecial Weather StatementGYXCumberland30 min
Jun 19, 3:08 PM EDTSpecial Weather StatementGYXKennebec37 min
Jun 19, 3:13 PM EDTSevere Thunderstorm WarningGYXKennebec, Knox, Lincoln, Somerset, Waldo47 min
Jun 19, 3:36 PM EDTSpecial Weather StatementGYXCumberland, Sagadahoc24 min
Jun 19, 3:47 PM EDTSpecial Weather StatementGYXFranklin28 min
Jun 19, 3:56 PM EDTSevere Thunderstorm WarningGYXKnox, Waldo49 min
Jun 19, 3:58 PM EDTSpecial Marine WarningGYX62 min
Jun 19, 4:05 PM EDTSpecial Weather StatementGYXKennebec25 min
Jun 19, 4:17 PM EDTSpecial Weather StatementGYXKennebec28 min
Jun 19, 4:30 PM EDTSpecial Weather StatementGYXKennebec30 min
Jun 19, 4:32 PM EDTSpecial Weather StatementGYXWaldo28 min
Jun 19, 4:42 PM EDTTornado WarningGYXKnox, Waldo33 min
Jun 19, 4:55 PM EDTSpecial Marine WarningGYX65 min
Jun 19, 5:02 PM EDTTornado WarningGYXKnox, Waldo28 min

Nearby

Severe Thunderstorm Warnings in Maine, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.